# SDR QXEA200400111

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,772 hours, 6,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Baggage Door
- Part time: 5,772 hours, 6,544 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2335 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A REAR BAGGAGE DOOR WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE BAG DOOR HANDLE UNSECURE.  MAINTENANCE SECURED THE HANDLE AND PERFORMED OPERATIONAL CHECKS.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
